# SDR CALA2018011200118

- Difficulty date: January 11, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 15,376 hours, 1,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN BOTH SECTIONS OF BUSSINESS CLASS ARE INOPERATIVE.  FOUND BATTERY PACKS AT THE WCU 21.1, 23.2 AND 24.1 FAILED.  REPLACED THE BATTERIES IAW AMM 33-51-07-02B. ALL SEAT MOUNTED EMERGENCY LIGHTS NOW OPERATE NORMAL.
